# SDR DL76L050353

- Difficulty date: July 7, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 67,225 hours, 10,504 cycles
- Engine: Pwa PW4060
- Engine time: 52,940 hours, 8,291 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW40603
- Part serial: 724178
- Condition: Odor
- Location: Nr 2
- Part time: 52,940 hours, 8,291 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT CABIN CREW REPORTED SMOKE DETECTORS SOUNDING.  PERFORMED TASK 21-00-21-102-030 NOTHING ABNORMAL FOUND.  INSPECT APU BLEED VALVE APU BLEED DUCT RT LT FLOW CONTROL VALVES INSPECTED CABIN INTERIOR  NO ODOR.  RAN BOTH ENGINES AT HIGH POWER SETTING 1.3 EPR DURING AN HOUR WITH BLEED ON OR OFF AND CABIN SELECTOR FROM COLD TO WARM UNABLE TO DUPLICATE ANYTHING ABNORMAL.  MTC FERRY TO ATL.
